Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 26, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 30, 2010, 10:31 PM CDT for Clay County, Greene County, Randolph County, Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2010, 10:31 PM CDT (03:31 UTC)
- Expired
- Apr 30, 2010, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 140 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 11:05 PM CDT | TORNADO | 2 E Success, AR | TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 9:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3037 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
995
WFUS54 KMEG 010331
TORMEG
ARC021-055-121-010415-
/O.NEW.KMEG.TO.W.0026.100501T0331Z-100501T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 1115 PM CDT
* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 18 MILES SOUTHWEST OF
MAYNARD...OR 8 MILES SOUTHWEST OF POCAHONTAS...MOVING NORTHEAST AT
55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIGGERS...
CORNING...DATTO...KNOBEL...MAYNARD...PEACH ORCHARD...REYNO AND
SUCCESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3639 9041 3619 9086 3645 9105 3650 9096
3651 9052
TIME...MOT...LOC 0331Z 235DEG 47KT 3625 9104
$$2 follow-up statements
283
WWUS54 KMEG 010351 RRA
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1051 PM CDT FRI APR 30 2010
ARC055-010401-
/O.CAN.KMEG.TO.W.0026.000000T0000Z-100501T0415Z/
GREENE AR-
1051 PM CDT FRI APR 30 2010
...THE TORNADO WARNING FOR NORTHWESTERN GREENE COUNTY IS CANCELLED...
AT 1051 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3639 9041 3627 9079 3627 9081 3626 9082
3625 9083 3643 9092 3650 9086 3651 9052
TIME...MOT...LOC 0351Z 234DEG 47KT 3640 9078
$$
ARC021-121-010415-
/O.CON.KMEG.TO.W.0026.000000T0000Z-100501T0415Z/
CLAY AR-RANDOLPH AR-
1051 PM CDT FRI APR 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN RANDOLPH AND NORTHWESTERN CLAY COUNTIES...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR REYNO...OR 11
MILES WEST OF CORNING...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIGGERS...
CORNING...DATTO...HICKORIA...MAYNARD...REYNO...SUCCESS...PITMAN...
ELKINS PARK...PALATKA...HEELSTRING AND TWIN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3639 9041 3627 9079 3627 9081 3626 9082
3625 9083 3643 9092 3650 9086 3651 9052
TIME...MOT...LOC 0351Z 234DEG 47KT 3640 9078
$$783
WWUS54 KMEG 010410
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1110 PM CDT FRI APR 30 2010
ARC121-010420-
/O.CAN.KMEG.TO.W.0026.000000T0000Z-100501T0415Z/
RANDOLPH AR-
1110 PM CDT FRI APR 30 2010
...THE TORNADO WARNING FOR NORTHEASTERN RANDOLPH COUNTY IS
CANCELLED...
AT 1110 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3639 9041 3631 9073 3640 9076 3641 9075
3643 9077 3649 9079 3651 9052
TIME...MOT...LOC 0410Z 238DEG 34KT 3648 9062
$$
ARC021-010415-
/O.CON.KMEG.TO.W.0026.000000T0000Z-100501T0415Z/
CLAY AR-
1110 PM CDT FRI APR 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHWESTERN CLAY COUNTY...
AT 1105 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR PALATKA...OR NEAR CORNING...MOVING NORTHEAST
AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
DATTO...HICKORIA...SUCCESS...PALATKA...HEELSTRING AND TWIN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3639 9041 3631 9073 3640 9076 3641 9075
3643 9077 3649 9079 3651 9052
TIME...MOT...LOC 0410Z 238DEG 34KT 3648 9062
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 30, 9:23 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 30, 9:23 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT FRI APR 30 2010
.DISCUSSION...
QUITE A BUSY NIGHT ALREADY WITH SEVERAL TORNADIC STORMS OVER IN
CENTRAL ARKANSAS. NEW TORNADO WATCH HAS JUST BEEN ISSUED WHICH
COVERS OUR COUNTIES WEST OF THE MISSISSIPPI RIVER UNTIL 4 AM. SOME
OTHER THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF NORTHEAST
MISSISSIPPI. THUNDERSTORMS WILL CONTINUE TO CREEP SLOWLY IN INTO
PARTS OF EAST ARKANSAS DURING THE REMAINDER OF THE EVENING. HAVE
JUST UPDATED ZONES WITH NEW TORNADO WATCH WITH NO OTHER CHANGES
NEEDED AT THIS TIME.
ARS
&&
.PREV DISCUSSION... /ISSUED 735 PM CDT FRI APR 30 2010/
DISCUSSION... /ISSUED 333 PM CDT FRI APR 30 2010/
DISCUSSION...FORECAST FOCUS ON COMPLEX HEAVY RAIN/SEVERE WEATHER
EVENT THIS WEEKEND...THEN ON A BIG WARM UP NEXT WEEK.
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
AT 1930Z...RADAR INDICATED SCATTERED THUNDERSTORMS STARTING TO
DEVELOP ACROSS NORTHERN MISSISSIPPI IN RESPONSE TO DEEP MOISTURE
ADVECTION AND ISENTROPIC LIFT. THIS TREND WILL CONTINUE THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE
STORMS MAY BECOME SEVERE...BUT THE THREAT SHOULD BE ISOLATED AWAY
FROM THE MAIN FRONT. MEANWHILE ACROSS EASTERN OKLAHOMA AND WESTERN
ARKANSAS...MORE NUMEROUS THUNDERSTORMS HAVE BEEN DEVELOPING ALONG
THE COLD FRONT. THIS FRONT WILL PUSH EAST SLOWLY THIS EVENING AND
OVERNIGHT. THE BEST FORCING TONIGHT WILL BE CONFINED TO NEAR THIS
FRONT...WHICH BEGINS TO STALL LATE. THEREFORE...EXPECT THE BEST
THREAT FOR HEAVY RAIN TO REMAIN ALONG AND WEST OF THE RIVER
TONIGHT. PUSHED BACK THE START OF THE FFA EAST OF HERE TO 12Z
SATURDAY AND LEFT IT AS IS WEST.
AS THE MAIN BATCH OF THUNDERSTORMS ASSOCIATED WITH THE FRONT
PUSHES EAST...IT WILL CONTINUE TO ENCOUNTER FAVORABLE CONDITIONS
TO MAINTAIN THEIR SEVERITY AT LEAST TO THE MISSISSIPPI RIVER. IN
FACT...AS I'M WRITING THIS A MODERATE RISK HAS BEEN POSTED FOR
PORTIONS OF EASTERN ARKANSAS. LATE TONIGHT THE EASTWARD
PROGRESSION OF THE STORMS WILL END AND THE ATMOSPHERE WILL TEND TO
BE WORKED OVER. THUS...THE SEVERE THREAT SHOULD DIMINISH TOWARD
DAWN.
SATURDAY COULD BE INTERESTING AS A SURFACE LOW TRACKS ACROSS
WESTERN ARKANSAS SATURDAY AFTERNOON. THE COLD FRONT WILL PUSH
NORTH SLIGHTLY DURING THE AFTERNOON AND MODELS SHOW A LULL OF
PRECIP COVERAGE AROUND 18Z. FORECAST SOUNDINGS INDICATE NEARLY
2000 J/KG OF CAPE OVER MUCH OF THE AREA BY EARLY AFTERNOON DESPITE
LOW CLOUD COVER. IN ADDITION...BECAUSE OF THE SURFACE LOW
TRACK...WINDS WILL BE BACKED A BIT NEAR THE SURFACE. VERY LOW LCLS
WILL ALSO BE IN PLACE...AND WITH MORE 0-1 KM CAPE THAN LAST
WEEKEND. AS THE LOW EJECTS NORTHEASTWARD IN THE AFTERNOON...IT
APPEARS SEVERE THUNDERSTORMS WILL ERUPT FROM SOUTHWEST TO
NORTHEAST WITH ALL MODES OF SEVERE WEATHER POSSIBLE...INCLUDING
TORNADOES. THIS WILL NEED TO BE WATCHED CLOSELY. ADDED SEVERE BACK
TO THE GRIDS FOR SATURDAY AND SATURDAY EVENING.
THE STORMS THAT DEVELOP SATURDAY WILL TEND TO BECOME LINEARLY
FORCED ALONG THE SLOWLY MOVING COLD FRONT BY SATURDAY EVENING.
SATURDAY NIGHT THROUGH SUNDAY EVENING SHOULD BE THE BEST TIME FOR
TORRENTIAL RAINFALL. TRAINING THUNDERSTORMS AND PW/S AROUND 2
INCHES SHOULD ALLOW FOR TROPICAL RAINS AND FLASH FLOODING.
IF ENOUGH INSTABILITY CAN DEVELOP AHEAD OF THE LINE SUNDAY...MORE
SEVERE WEATHER WILL BE POSSIBLE. THIS IS A BIT MORE CONDITIONAL...
SO WILL NOT INCLUDE SEVERE IN THE GRIDS ATTM.
MODELS DIFFER ON HOW QUICKLY THE COLD FRONT EXITS THE AREA SUNDAY
EVENING. THE 12Z NAM IS THE SLOWEST AND IT NOW DOESN/T LEAVE THE
TN RIVER VALLEY UNTIL 12Z MONDAY. THE GFS AND ECMWF ARE SLIGHTLY
QUICKER. OVERALL...I WOULD NOT BE SURPRISED TO SEE THE NAM VERIFY
GIVEN THE PARALLEL FLOW ALONG THE FRONT...BUT FOR NOW I WON/T MAKE
TOO MANY DRASTIC CHANGES. THE 12Z NAM WOULD SPELL 7 TO 9 INCHES
ACROSS WESTERN TENNESSEE.
WILL KEEP THE PREVIOUSLY FORECASTED RAINFALL TOTALS OF 5 TO 8
INCHES OVER THE EAST AND 3 TO 5 INCHES WEST. LOCALLY HIGHER
AMOUNTS WILL OF COURSE BE POSSIBLE.
LONG TERM...MONDAY THROUGH NEXT FRIDAY.
HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI RIVER VALLEY
FOR MUCH OF NEXT WEEK. THE UPPER LEVEL DISTURBANCE THAT GAVE A
CHANCE FOR THUNDERSTORMS MONDAY NOW LOOKS NON-EXISTENT AND THE
SOUNDINGS LOOK MUCH TOO DRY TO SUPPORT ANY CAPE. THUS...REMOVED
RAIN CHANCES MONDAY AND TUESDAY.
THICKNESSES AND H5 HEIGHTS WILL BUILD THROUGH LATE NEXT WEEK.
MODELS DIFFER ON THE TIMING OF A POSSIBLE COLD FRONT LATE WEEK
WHICH WILL HAVE IMPLICATIONS ON TEMPERATURES THURSDAY AND/OR
FRIDAY. HOWEVER...THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT
WITH BUILDING 85 TO 90 DEGREE TEMPS OVER THE MIDSOUTH FOR MUCH OF
NEXT WEEK. DEPENDING UPON IF THE WET GROUND CAN ZAP SOME OF THE
INCOMING SOLAR RADIATION FROM BEING CONVERTED TO HEAT...WE COULD
SEE SOME LOWER 90S WEDNESDAY OR THURSDAY AS 925 MB TEMPS RISE INTO
THE +23C TO +24C RANGE.
BORGHOFF
AVIATION...
00Z TAF CYCLE (01/00Z-02/00Z)
MVFR CEILINGS WILL SPREAD OVER THE ENTIRE FORECAST AREA THIS
EVENING...AND CONTINUE THROUGH THE PERIOD. IFR CEILINGS ARE
EXPECTED AT KTUP 08Z-14Z. OTHERWISE WATCHING TWO AREAS OF TSRAS
THIS EVENING. ONE IS OVER NORTH CENTRAL AND NORTHEAST MS MOVING
NORTHEAST. THINK THESE THUNDERSTORMS WILL AFFECT KTUP THIS
EVENING...BUT WILL GRADUALLY DISSIPATE WITH LOSS OF DAYTIME
HEATING AS THEY MOVE IN A MORE CAPPED REGION. SECOND AREA OF
TSRAS EXTENDS FROM SOUTH-CENTRAL MO INTO SOUTHWEST AR. THESE TSRAS
WILL CONTINUE MOVING EASTWARD OVERNIGHT INTO SATURDAY...AFFECTING
KJBR AFTER 04Z...KMEM AFTER 07Z...KMKL AFTER 09Z...AND KTUP AFTER
14Z. AN APPROACHING COLD FRONT WILL STALL ACROSS THE MIDSOUTH
RESULTING IN A PROLONGED PERIOD OF SHRAS AND TSRAS. IFR / LIFR
CONDITIONS MAY OCCUR WITH THE TSRAS AND SOME STORMS MAY BE SEVERE
WITH HIGH WINDS AND HAIL. GUSTY S-SE WINDS WILL PERSIST MUCH OF
THE TIME INTO SATURDAY.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 72 82 70 74 / 90 90 100 100
MKL 71 81 69 72 / 60 90 100 100
JBR 69 78 66 75 / 100 100 100 70
TUP 70 83 72 78 / 50 70 70 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COAHOMA-DESOTO-
TUNICA.
FLASH FLOOD WATCH FROM 7 AM CDT SATURDAY THROUGH LATE SUNDAY
NIGHT FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH FROM 7 AM CDT SATURDAY THROUGH LATE SUNDAY
NIGHT FOR CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-
WEAKLEY.
&&Hazardous weather outlook, Apr 30, 8:17 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 817 PM CDT FRI APR 30 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-020330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 817 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER TONIGHT ACROSS PORTIONS OF NORTHEAST ARKANSAS WEST OF A LINE FROM WYNNE TO CORNING. THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS THE REMAINDER OF EAST ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF WEST TENNESSEE AND NORTH MISSISSIPPI. THUNDERSTORMS WILL APPROACH FROM THE WEST TONIGHT ALONG A FRONT...AND AFFECT PRIMARILY AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER. SOME STRONG AND LONG-LIVED TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. A FLASH FLOOD WATCH IS IN EFFECT WEST OF A LINE FROM UNION CITY TO CLARKSDALE MISSISSIPPI TONIGHT. THE HEAVIEST RAINS WILL LIKELY OCCUR OVER THESE AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF THE MIDSOUTH SATURDAY...AND OVER WEST TENNESSEE AND NORTH MISSISSIPPI ON SUNDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE...ESPECIALLY ON SATURDAY. A FLASH FLOOD WATCH GOES INTO EFFECT FOR THE REMAINDER OF THE MIDSOUTH SATURDAY AND CONTINUES THROUGH SUNDAY. THE MOST INTENSE RAINFALL WILL LIKELY OCCUR ALONG A SLOW EASTWARD MOVING COLD FRONT. AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER WILL LIKELY BE AT THE HIGHEST RISK OF FLASH FLOODING DURING THE DAY SUNDAY. CONSULT THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH SUNDAY AFTERNOON.
In the hours before
Special weather statement, Apr 30, 8:10 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 810 PM CDT FRI APR 30 2010 MSZ004-005-009-014-016-017-010145- ALCORN MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-ITAWAMBA MS- 810 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 845 PM CDT FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... EASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF BALDWYN AT 810 PM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...ITAWAMBA...LEE...PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BALDWYN...BOONEVILLE AND CORINTH...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 30, 8:11 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 811 PM CDT FRI APR 30 2010 MSZ012-013-021-010145- LAFAYETTE MS-PANOLA MS-YALOBUSHA MS- 811 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 845 PM CDT FOR... SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES SOUTHEAST OF SCOBEY AT 811 PM CDT... MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR GEORGE PAYNE STATE PARK AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ENID LAKE.
Special weather statement, Apr 30, 8:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 837 PM CDT FRI APR 30 2010 MSZ012-013-021-022-010200- LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-CALHOUN MS- 837 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 900 PM CDT FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER WATER VALLEY AT 837 PM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES... INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST...OXFORD AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ENID LAKE AND SARDIS LAKE.
Special weather statement, Apr 30, 8:38 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 838 PM CDT FRI APR 30 2010 MSZ005-006-009-TNZ090>092-010215- ALCORN MS-TISHOMINGO MS-PRENTISS MS-HARDEMAN TN-HARDIN TN-MCNAIRY TN- 838 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CDT FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHWEST OF LEEDY AT 838 PM CDT... MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...HARDEMAN...HARDIN...MCNAIRY...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...CORINTH...IUKA...JCOLEMAN STATE PARK...PICKWICK LANDING STATE PARK AND SELMER...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 30, 9:24 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 924 PM CDT FRI APR 30 2010 MSZ015-022-023-010300- PONTOTOC MS-CALHOUN MS-CHICKASAW MS- 924 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1000 PM CDT FOR... EASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF VARDAMAN AT 924 PM CDT... MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...CHICKASAW AND PONTOTOC COUNTIES...INCLUDING LOCATIONS NEAR HOUSTON AND OKOLONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE.
Local storm report, Apr 30, 10:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
&&
JAB/TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:46 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 59 min |
| Apr 30, 10:03 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 4 hr |
| Apr 30, 10:05 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 40 min |
| Apr 30, 10:43 PM CDT | Tornado Warning | MEG | Craighead, Poinsett | 63 min |
| Apr 30, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 32 min |
| Apr 30, 11:13 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 47 min |
| Apr 30, 11:16 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 4 hr |
| Apr 30, 11:24 PM CDT | Tornado Warning | MEG | Poinsett | 36 min |
| Apr 30, 11:27 PM CDT | Tornado Warning | MEG | Clay, Greene | 48 min |
| Apr 30, 11:33 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 57 min |
| Apr 30, 11:35 PM CDT | Flash Flood Warning | MEG | Cross | 3 hr |
| Apr 30, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 38 min |
| Apr 30, 11:47 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 43 min |
| Apr 30, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi, Poinsett | 39 min |
| Apr 30, 11:54 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 51 min |
| Apr 30, 11:56 PM CDT | Tornado Warning | MEG | Clay | 49 min |
| Apr 30, 11:59 PM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi | 46 min |
| May 1, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 42 min |
| May 1, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 49 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Mississippi | 39 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 39 min |
| May 1, 12:35 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 3 hr |
| May 1, 12:42 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 48 min |
| May 1, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 40 min |
| May 1, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| May 1, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 48 min |
| May 1, 1:21 AM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| May 1, 1:26 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| May 1, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 47 min |
| May 1, 1:35 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 40 min |
| May 1, 2:13 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 47 min |
| May 1, 2:21 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 12 hr |
| May 1, 2:23 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 52 min |
| May 1, 3:00 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 45 min |
| May 1, 3:32 AM CDT | Flash Flood Warning | MEG | Cross, Lee, Phillips, St. Francis | 9 hr |
| May 1, 3:32 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 43 min |
| May 1, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 47 min |
| May 1, 4:06 AM CDT | Tornado Warning | MEG | Crittenden, Lee, St. Francis | 39 min |
| May 1, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 12 hr |
| May 1, 10:14 AM CDT | Flash Flood Warning | MEG | Phillips | 4 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Clay, Greene | 9 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | St. Francis | 9 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 9 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 9 hr |
| May 1, 3:10 PM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 24 hr |
| May 1, 3:18 PM CDT | Areal Flood Warning | MEG | Crittenden, Lee, St. Francis | 24 hr |
| May 1, 3:43 PM CDT | Flash Flood Warning | MEG | Crittenden | 2 hr |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.